# SDR UPS05844276

- Difficulty date: April 2, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 77,932 hours, 26,089 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3779978U1
- Condition: Cracked
- Location: L13r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 FITTING CRACKED 2 INCHES LONG AT STA 760 L13R.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
